Open Journal of Discrete Mathematics

Vol.6 No.4(2016), Paper ID 71605, 11 pages

DOI:10.4236/ojdm.2016.64027

 

A Dynamic Programming Approach for the Max-Min Cycle Packing Problem in Even Graphs

 

Peter Recht

 

Operations Research und Wirtschaftsinformatik, Dortmund, Germany

 

Copyright © 2016 Peter Recht et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Recht, P. (2016) A Dynamic Programming Approach for the Max-Min Cycle Packing Problem in Even Graphs. Open Journal of Discrete Mathematics, 6, 340-350. doi: 10.4236/ojdm.2016.64027.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.